Opuscula Math. 37, no. 2 (2017), 303-312
http://dx.doi.org/10.7494/OpMath.2017.37.2.303

 
Opuscula Mathematica

Compact generalized weighted composition operators on the Bergman space

Qinghua Hu
Xiangling Zhu

Abstract. We characterize the compactness of the generalized weighted composition operators acting on the Bergman space.

Keywords: Bergman space, generalized weighted composition operator, compactness.

Mathematics Subject Classification: 30H30, 47B33.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Qinghua Hu, Xiangling Zhu, Compact generalized weighted composition operators on the Bergman space, Opuscula Math. 37, no. 2 (2017), 303-312, http://dx.doi.org/10.7494/OpMath.2017.37.2.303

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.